# SDR RRXA99132

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- System (JASC): 2550 · Cargo Compartments
- Part: Net
- Condition: Out Of Position
- Location: Cargo Doorway
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT AT 14,000 FEET AIRCRAFT CABIN CLIMBING AT 1100 FEET PER MINUTE BOTH PAX MAX FLOW AND MAX TEMP.  DUMPED 18,000 LBS OF FUEL AND RETURNED TO KDAY.  FOUND CARGO NET STRAP/BUCKLE ASSY HANGING FROM ACFT WITH DOOR CLOSED CAUSING GAP BETWEEN DOOR AND FUSELAGE.  STOWED STRAP, CLOSED DOOR AND PRESSURIZED ACFT.  LEAK CHECK AT PIT DOOR AND MAIN CARGO DOOR GOOD.  NO LEAKS NOTED.
